# SDR SIMA9701902

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SB
- Make and model: Saab 340B
- Aircraft serial: 340B346
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3600 - EMERGENCY EXIT SIGNS AT ROW 8 REQUIRE NEW LIGHT BULBS.  REPAIRED BROKEN WIRE AT 71LN FUSE.  PERFORMED EMERGENCY LIGHT SYSTEM CHECK.  AIRCRAFT RETURNED TO SERVICE.  (X)
